MathSciNet Relay Station
MathSciNet bibliographic data
MR185289 (32 #2757) 34.95 (47.10)
Carroll, Robert On the structure of the Green's operator. Proc. Amer. Math. Soc. 15 1964 225–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement